Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Determination of all systems of $\infty ^4$ curves in space in which the sum of the angles of every triangle is two right angles


Author: Jesse Douglas
Journal: Bull. Amer. Math. Soc. 29 (1923), 356-366
DOI: https://doi.org/10.1090/S0002-9904-1923-03756-7
MathSciNet review: 1560753
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03756-7